# SDR ASOA2013070908585

- Difficulty date: June 14, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 24,988 hours, 17,412 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Liner
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY FWD CUP HINGE LINER 151ELW DAMAGED.   REPAIRED IAW SRM 51-40-11-001-001-A01.   REPAIR CLASSIFIED AS MAJOR.
